# SDR DHL2005742003

- Difficulty date: March 23, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Part serial: 00325H4097
- Condition: Fire
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F, B

## Discrepancy

SMOKE AND FIRE NOTED FROM R1 WINDSHIELD CONNECTION.  COMPLETED CHECK LIST AND NOTED C/B HAD TRIPPED.  FIRE EXTINGUISHER HAS BEEN DISCHARGED.  INSPECTED WIRING PER SWPM CH-20-10-06. NO DEFECTS NOTED. R & R R2 WINDOW ASSY IAW B727 M/M 56-11-11. PERFORMED OPS CHECK IAW 30-41-12. OPS CHECK SERVICEABLE.
